# SDR AALA202001299002

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 23,109 hours, 9,590 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Hpc
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R, A
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: 360FL, .78 MACH, AC STARTED SHAKING NOTICEABLE, AT OFF, SPARKS FROM ENGINE NR 1. N1 45 PERCENT EGT  SLIGHTLY HIGH. PAX SAW FLAMES FROM ENG. ENG SHUT DOWN WITHIN 2 MIN. SINGLE ENG RUN TIME 40  MIN.  PERFORMED FIM 71-05-00-810-805-F00 AND A BOROSCOPE OF THE HPC AND FOUND DAMAGE ON STAGE 1 OF THE HPC BLADES AND EXTENDED AFTWARD. REPLACED NO.1 ENGINE IAW MCM 71-94-01, 71-94-42 AND 71-95-01.
